Risk sensitive allocations with multiple goods in international ﬁnance. Existence, survivorship, and dynamics
country, representative consumers economy, we document that the risk-sharing scheme produces a non trivial dynamics of net exports and it is also capable of explaining the tendency of high interest rate currencies to appreciate.
|Date of creation:||2009|
|Date of revision:|
|Contact details of provider:|| Postal: Society for Economic Dynamics Marina Azzimonti Department of Economics Stonybrook University 10 Nicolls Road Stonybrook NY 11790 USA|
Web page: http://www.EconomicDynamics.org/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Duffie, Darrell & Geoffard, Pierre-Yves & Skiadas, Costis, 1994. "Efficient and equilibrium allocations with stochastic differential utility," Journal of Mathematical Economics, Elsevier, vol. 23(2), pages 133-146, March.
- Geoffard, Pierre-Yves, 1996. "Discounting and Optimizing: Capital Accumulation Problems as Variational Minmax Problems," Journal of Economic Theory, Elsevier, vol. 69(1), pages 53-70, April.
- Epstein, Larry G & Zin, Stanley E, 1989. "Substitution, Risk Aversion, and the Temporal Behavior of Consumption and Asset Returns: A Theoretical Framework," Econometrica, Econometric Society, vol. 57(4), pages 937-69, July.
- Robert E. Lucas Jr. & Nancy L. Stokey, 1982.
"Optimal Growth with Many Consumers,"
518, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Epstein, Larry G, 1987. "The Global Stability of Efficient Intertemporal Allocations," Econometrica, Econometric Society, vol. 55(2), pages 329-55, March.
- Ma, Chenghu, 1993. "Market Equilibrium with Heterogenous Recursive-Utility-Maximizing Agents," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 3(2), pages 243-66, April.
- Anderson, Evan W., 2005. "The dynamics of risk-sensitive allocations," Journal of Economic Theory, Elsevier, vol. 125(2), pages 93-150, December.
When requesting a correction, please mention this item's handle: RePEc:red:sed009:1201. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christian Zimmermann)
If references are entirely missing, you can add them using this form.